# SDR 05FDEA00676

- Difficulty date: March 28, 2005
- Submitted: June 2, 2005
- Operation: Air carrier
- Aircraft: N576FE
- Make and model: Doug MD-11
- Aircraft serial: 48501
- Aircraft time: 44,668 hours, 9,069 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA7795507
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK, ALONG STA 1821 TO STA 1887 RBL 8.5 SEAT TRACK FOUND CORRODED.  CORROSION ON SEAT TRACK AT STA 1821 TO 1887 REMOVED & FOUND EXCEED LIMIT AS PER SRM 53-70-00 FIG 3 VOL I.  DISCREPANT SEAT TRACK FROM STA 1811 TO 1887 RBL 8.5 TRIM OUT AS PER SRM 53-70-00 FIG 1 VOL I.  HFEC CARRIED OUT ON TRIM-CUT AREA AS PER DAC NDT SPM REV 11 06-10-01-001 AND FOUND NO CRACK EVIDENT.  NEW SEAT TRACK AND SPLICE ANGLE REWORKED FROM S4929147 AND S4932154 AS PER SRM 53-70-00 FIG I.  NEW SEAT TRACK AND SPLICE ANGLE PAINTED AS PER SRM 51-21-01 VOL II.  REPAIR PARTS LOCATED AND INSTALLED AS PER SRM 53-70-00 FIG 1 VOL I.  MAJOR REPAIR AS PER GMM 6-2-100.
